Record number :
1528265
Title of article :
Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions
Author/Authors :
Ali، نويسنده , , Rosihan M. and Lee، نويسنده , , See Keong and Ravichandran، نويسنده , , V. and Supramaniam، نويسنده , , Shamani، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2012
Pages :
8
From page :
344
To page :
351
Abstract :
Estimates on the initial coefficients are obtained for normalized analytic functions f in the open unit disk with f and its inverse g = f − 1 satisfying the conditions that z f ′ ( z ) / f ( z ) and z g ′ ( z ) / g ( z ) are both subordinate to a univalent function whose range is symmetric with respect to the real axis. Several related classes of functions are also considered, and connections to earlier known results are made.
Keywords :
Bi-starlike functions , Bi-univalent functions , Univalent functions , Bi-convex functions , Subordination
Journal title :
Applied Mathematics Letters
Serial Year :
2012
Link To Document :
بازگشت